• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • OD Moderators: notsmokeymcpot420 |

Gabapentinoids Does anyone know if GHB causes high blood pressure? I seem to have hypertension, so I think I need to see my doc & get perscription for it.

SinbadVine

Greenlighter
Joined
Feb 27, 2015
Messages
6
Does anyone know if GHB causes high blood pressure? I seem to have hypertension, so I think I need to see my doc & get perscription for it.
 
Thanks- I found information about a study that shows that the withdrawal from GHB binging is what apparently spikes blood pressure the most, and that's what I experienced!
 
Oh damn yeah, do watch out with the withdrawals, I've never had a problem in the past with G myself, but if you're experiencing wd's, take a longer acting benzo like valium if you want to get off of the stuff. It can be pretty dangerous, how much and how long have you been taking it?
 
Oh damn yeah, do watch out with the withdrawals, I've never had a problem in the past with G myself, but if you're experiencing wd's, take a longer acting benzo like valium if you want to get off of the stuff. It can be pretty dangerous, how much and how long have you been taking it?
Pregablin, literally makes wds vanish. Your benzo tolerance is way too high the first day off. Dont overdo it though, take like 75mg with some diaz it can be enough to make you sleep again. Try to keep it at 150mg/day because tolerance grows so fast it only works a couple of days without ridiculous doses. some people need it for a couple of days after long term use. Phenibut does the same but is risky.

honestly once i cross the 6h mark without any g I start to feel relief, 12 hours later I feel alrightish, and 24h off it’s basically over. I am dependent on benzo but never increased benzo use and usually forgot to dose benzos and just use Ghb even if it was 2 weeks which was quite odd, wonder if you can taper benzo by tapering g with g after substituting for 3 weeks.

I also used the gel and besides the hassle I found them very similar. Less blowouts due to rapid onset.

I gd out in a public place, very embarrassing , I woke up in the hospital and had to lie because there’s literally a list for people that end up in the hospital.


Without pregab i needed like 80mg diazepam equivalent. I did binge for almost two weeks, it was my first binge and was at like 6ml ghb. It shocked me how addictive it was, ive tried everything under the sun but this was different.
People should treat it like pyros or mdma.
 
Oh damn yeah, do watch out with the withdrawals, I've never had a problem in the past with G myself, but if you're experiencing wd's, take a longer acting benzo like valium if you want to get off of the stuff. It can be pretty dangerous, how much and how long have you been taking it?
Thanks for your thoughts. I don't need benzos to stop the G abuse... I just use impulse control and hypertension is a good motivation to take breaks and do less G! I was sometimes doing 5+ doses per day including for sleep. I would get saturated. Then just stop and blood pressure apparently spikes when I do that, so no more. Now, 0-3 doses per day with tapering and breaks... Limiting myself to 0-1 dose per day would be good self-care for me. My BP is high normally, so I'll probably get treated with pharmies soon... I have been abusing G on and off since 2009 ish. When I had no access to it, I became an alcoholic, even though I didn't drink much at all for most of my adult life.
 
Pregablin, literally makes wds vanish. Your benzo tolerance is way too high the first day off. Dont overdo it though, take like 75mg with some diaz it can be enough to make you sleep again. Try to keep it at 150mg/day because tolerance grows so fast it only works a couple of days without ridiculous doses. some people need it for a couple of days after long term use. Phenibut does the same but is risky.

honestly once i cross the 6h mark without any g I start to feel relief, 12 hours later I feel alrightish, and 24h off it’s basically over. I am dependent on benzo but never increased benzo use and usually forgot to dose benzos and just use Ghb even if it was 2 weeks which was quite odd, wonder if you can taper benzo by tapering g with g after substituting for 3 weeks.

I also used the gel and besides the hassle I found them very similar. Less blowouts due to rapid onset.

I gd out in a public place, very embarrassing , I woke up in the hospital and had to lie because there’s literally a list for people that end up in the hospital.


Without pregab i needed like 80mg diazepam equivalent. I did binge for almost two weeks, it was my first binge and was at like 6ml ghb. It shocked me how addictive it was, ive tried everything under the sun but this was different.
People should treat it like pyros or mdma.
You make many great points and ideas, Loquacious. I am really into the tapering now- After a G binge like you described (I can get up to 6ml -7ml doses too!), I used to just run out and stop, but now I wean myself gently... I save at least 30ml and strategically reduce the dose size and increase the HSLD (hours since last dose), which is easy for me because I always track my G use by the minute and by the ml. And that seems to work great- no withdrawals that I know of...

I've been G'd out (aka took too much and passed out) in public more than once. And it sux for everyone. I've seen it happen many times, including a gal in BC who fell asleep on G in a hammock at a wedding and when her friend couldn't wake her... You know how this goes... They panicked and called the ambulance... Too bad she didn't have a buddy-system friend or three nearby to explain and calm others... So, she woke up and was all chill and conscious and normal, but when the paramedics arrived they still insisted that she be transported. She's not the type to resist official-types in uniforms, and she was embarrassed, of course, so she went for the ride...

And the last time I did it (public G OD), I was at a party - fortunately with lots of very cool drug geeks, so it was safe and almost everybody there was an experienced G user, etc., But it was a ridiculous mistake/mix-up because my very close friend (and fellow G-haad Movement agent) offered me some G & told me and my gal where the bottle and measuring device was over on the counter, and then as we were stoked and going to go have some, she added, "Oh, and it's half strength." And I was like "OK- Got it", but I should have clarified (next time!), because she meant one thing, and I thought she meant the opposite! She meant "take half of your normal dose, because it's double the concentration of what we are used to", but of course she kindof misspoke (I would have said, "It's double strength..." Anyway we are all friends and family, so they took care of us as we slept it off... And of course, it was highly embarrassing... So many more stories! Thank God that G is so safe (but not safe, if mixed with things like EtOH or Benzos!). Be careful out there!

May all binges end safely! Blessings.
 
Last edited:
Top